Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had leep procedure done. Started feeling weak, cold and fainting. Is this due to LBP?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Friday morning I had a Leep Procedure done. I was put out in general anesthia. I XXXXXXX feel any pain sp that is good.I feel so weak and faint and before surgery my BP was 88/44 and I have always had low BP but never this low. I get like an ice cold feeling in my blood, my heart feels weak and I am just wiped out. I am 5*5 and 120lbs just recovered from walking Pneumonia had it for 3 months. during the Leep they gave me Torodol for nerves and I had IV drip of doxycycline and a nausea patch behind my ear was placed. Should I be concerned or am I just weak cuz my body is healing.I also cant focus my eyes are dialated and words are blurry. So I apologize for any typos.
I have been tested for addisons, I dont have diabetes, and I had sharp abdominal pains after a cat scan it suggested possible intersussception, however after an upper Gi with small bowel follow throught its gone.
Posted Sat, 9 Mar 2013 in Women's Health
Answered by Dr. Nilofer AR 1 hour later
Thanks for your query,

Addison's disease occurs when the adrenal glands do not produce enough of the hormone cortisol and aldosterone.
Cortisol helps maintain blood pressure and heart function.

All your symptoms like cold feeling, weakness, and fainting attacks are attributed to low blood pressure.
Both the factors like general anesthesia and deficiency of cortisol in Addison’s disease have aggravated the symptoms of low blood pressure.

Blood pressure below 90/60 is considered as low blood pressure.
You need to consult your doctor immediately to prevent addisonian crisis which may be life threatening.

Wish you good recovery.
Hope it helps. I will be glad to help if you have further clarifications.

Dr Nilofer
Above answer was peer-reviewed by
Follow-up: Had leep procedure done. Started feeling weak, cold and fainting. Is this due to LBP? 22 minutes later
Dr Nilofer,

Thankyou. I dont have addisons or at least none of the tests revealed it. So perhaps I am allergic to meds they gave me for surgery. I agree its my low BP I feel cold in my blood, Ive never had my pressure continue this there anything I can do to raise my BP?
Answered by Dr. Nilofer AR 1 hour later
Thanks for the query.

General anesthetic drugs could have aggravated your low blood pressure.
Here are few suggestions:
1.Drink plenty of water.
2.Increase salt intake.
3.Have a balanced diet with lots of fruits and vegetables. Avoid sweets and fried food, caffeine and alcohol
4.Eat small, frequent meals rather than large
5.Avoid drugs which lower blood pressure.
6.i recommend you to consult a cardiologist to access your heart function.

Hope this helps,
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor